RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1989, Volume 45, Issue 5, Pages 3–9 (Mi mz3481)  

This article is cited in 5 scientific papers (total in 6 papers)

Algebrogeometric solutions of a boundary-value problem for the nonlinear Schrödinger equation

R. F. Bikbaev, A. R. Its


Full text: PDF file (634 kB)

English version:
Mathematical Notes, 1989, 45:5, 349–354

Bibliographic databases:

UDC: 517.958
Received: 19.12.1988

Citation: R. F. Bikbaev, A. R. Its, “Algebrogeometric solutions of a boundary-value problem for the nonlinear Schrödinger equation”, Mat. Zametki, 45:5 (1989), 3–9; Math. Notes, 45:5 (1989), 349–354

Citation in format AMSBIB
\Bibitem{BikIts89}
\by R.~F.~Bikbaev, A.~R.~Its
\paper Algebrogeometric solutions of a boundary-value problem for the nonlinear Schr\"odinger equation
\jour Mat. Zametki
\yr 1989
\vol 45
\issue 5
\pages 3--9
\mathnet{http://mi.mathnet.ru/mz3481}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1005456}
\zmath{https://zbmath.org/?q=an:0706.35124}
\transl
\jour Math. Notes
\yr 1989
\vol 45
\issue 5
\pages 349--354
\crossref{https://doi.org/10.1007/BF01157927}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989CP77700001}


Linking options:
  • http://mi.mathnet.ru/eng/mz3481
  • http://mi.mathnet.ru/eng/mz/v45/i5/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. T. Habibullin, “Integrable initial-boundary-value problems”, Theoret. and Math. Phys., 86:1 (1991), 28–36  mathnet  crossref  mathscinet  zmath  isi
    2. I. T. Habibullin, “Boundary-value problems on the half-plane for the Ishimori equation that are compatible with the inverse scattering method”, Theoret. and Math. Phys., 91:3 (1992), 581–590  mathnet  crossref  mathscinet  zmath  isi
    3. R. F. Bikbaev, “Shock waves in one-dimensional models with cubic nonlinearity”, Theoret. and Math. Phys., 97:2 (1993), 1236–1249  mathnet  crossref  mathscinet  zmath  isi
    4. A. I. Bobenko, A. M. Il'in, S. Yu. Dobrokhotov, A. R. Its, L. A. Kalyakin, V. B. Matveev, V. Yu. Novokshenov, A. B. Shabat, “Ramil' Faritovich Bikbaev (obituary)”, Russian Math. Surveys, 51:1 (1996), 129–133  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    5. V. L. Vereshchagin, “Integrable boundary-value problem for the Volterra chain on the half-axis”, Math. Notes, 80:5 (2006), 658–662  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    6. A. B. Yakhshimuratov, “Integration of a higher-order nonlinear Schrödinger system with a self-consistent source in the class of periodic functions”, Theoret. and Math. Phys., 202:2 (2020), 137–149  mathnet  crossref  crossref  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:210
    Full text:102
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020